A 92-year-old female asked:
Disclaimer

would prednisone cause numbness and burning in feet and lower legs=also nubness in ring finger and pinkie?

1 doctor answer
Dr. Randy Lisch
37 years experience Podiatry
Not typically: If you are having an allergic reaction the the Prednisone you may have swelling, redness and possibly itching to the area. The Prednisone does not usually create numbness and burning in the feet or hands otherwise. Please see your doctor before this condition spreads.
Answered on Feb 21, 2019
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old female asked:
Dr. Harold Fields
60 years experience Family Medicine
Pain: You may have an abnormality in your cardiovascular system causing diminished blood supply to your limbs and the chest pain may be associated. I would ... Read More
A 55-year-old female asked:
Dr. Kristi Woods
22 years experience Pediatrics
SEE YOUR DOCTOR: You could have an imbalance of the electrolytes in your body, for starters. Potassium, magnesium, calcium, phosphate could all be contributing factors ... Read More
2
2 thanks
A 37-year-old female asked:
Dr. David Bailie
30 years experience Orthopedic Surgery
Many things: Could be a number of things. Start by asking the doc who prescribes your meds about side effects.
A 54-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See details: Then you should see a neurologist and have the symptoms evaluated. They are not related to ulcerative colitis or the scoliosis.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month